Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 72, NWS Chicago, IL

June 14, 2017Jasper County, Newton County, Indiana

NWS Chicago, IL issued this severe thunderstorm warning at Jun 14, 2017, 2:43 PM CDT for Jasper County, Newton County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2017, 2:43 PM CDT (19:43 UTC)
Expired
Jun 14, 2017, 3:30 PM CDT
In force
47 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 97 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:52 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 14, 12:52 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1252 PM CDT Wed Jun 14 2017

.UPDATE...

1020 AM CDT

Still monitoring the high likelihood of thunderstorms across much
of northern Illinois and northwest Indiana this afternoon into the
evening, some of which will be capable of becoming strong/severe.

In the near term, early morning upstream convection has since
diminished, with any lingering development currently staying
confined to eastern Iowa or far western Illinois. However, it has
produced a well defined outflow boundary which had been
progressing east southeast through north central Illinois but is
now beginning to slow up. It's this remnant boundary along with
upstream large scale ascent which will help drive an increase in
thunderstorm activity as early as late morning or midday. Highly
amplified upper level pattern with closed system over the northern
Plains and southern Canada, will allow for upstream mid level
energy to move overhead by midday/early afternoon and have timed
this energy into the western CWA by the 17-18z.

As this moves across the entire CWA today, should see convection
blossom during this time especially along the remnant boundary.
CIN is already eroding and will likely be gone over the next hour,
with an uncapped environment of moderate/strong instability in
place by late morning. Scattered strong to severe storms will be
possible by midday area wide as this forcing/development continue
to the east. Additional development is probable during this time
over eastern Iowa and northwest Illinois along approaching mid
level energy and MCV currently over central Iowa. This will
support a broken line/multicell clusters to develop, likely
pushing through portions of northern Illinois and northwest
Indiana through mid to late afternoon.

Main hazards expected today will be for damaging winds and large
hail. Lack of deep layer shear will limit overall organization to
development today, meaning could quickly get into a "messy"
pattern of slow moving thunderstorms. However, the approaching MCV
is a little concerning given that it could support a slight
increase in shear across north central Illinois. If this were to
occur, could not rule out an isolated tornado is this location.
With the slow storm motion and high pwat axis shifting overhead,
heavy downpours and localized flooding will also be a threat.
Should see all convection diminish by early to mid evening.

Rodriguez

&&

.SHORT TERM...
325 AM CDT

Through Tonight...

After the first dozen dry and sunny days of the month, yesterday
kicked off a period of unsettled weather that continues today and
resumes Friday and early this weekend. There is scattered severe
weather potential today and tonight, though the forecast
evolution of storms and their coverage/organization, has lower
confidence.

Early this morning, a well-defined stacked low over North Dakota
is tracking northeastward and will continue to today. Scattered
warm advection thunderstorms are over Lake Michigan into parts of
northwest Indiana, while areas of storms stretch from western
Wisconsin through the central Plains ahead of the system cold
front and tied to a couple minor impulses. In-between these two
convective areas is a forcing lull over the CWA and should
continue past sunrise for several hours. It is possible much of
the area remains dry all morning, though do expect isolated
showers/storms to likely start to pop in north central Illinois
later this morning as the low-level jet, while weakening, veers
into the region coincident with steeper lapse rates above.

The higher dew points temporarily scoured out of the CWA last
night by convective cold pools, but will return this morning with
the air mass just to the south/southwest having upper 60s and
lower 70s. The boundary layer thermal characteristics again are
similar to the past several days, with 925mb temperatures in the
mid to upper 20s and 850mb temperatures in the upper teens. This
can support widespread mid 90s if convection or widespread clouds
do not impact areas prior to that, and yesterday showed that for
southern CWA locations. Have gone with 90-94 for most areas,
keeping in mind that if storms do start early in north central
Illinois those areas could just peak in the 80s. Heat index
readings will near or even briefly tag 100 degrees in some areas,
similar to yesterday.

It is a challenging forecast with storms this afternoon and
tonight, particularly with specifics in evolution and timing,
especially when considering CAM solutions that have varied greatly
in their solutions for today. That disparity is not surprising
considering the weaker-type forcing today, given the area only
seeing a glancing of height falls and mid-level impulses being
quite low amplitude. So have stuck close to synoptic forcing and
peak instability time, with mid-late afternoon into the evening
probably being the most favored for areas/clusters of storms. As
noted above, earlier isolated convective activity is probable
mainly in north central Illinois, but do not see strong enough
forcing to move rapidly east as some CAMs suggest, unless a
better-defined MCV were to emanate eastward.

Deep layer shear does inch up in the more favored convective time
of mid-afternoon and a tad more in the evening, though it still
is on the weaker end of the spectrum, at 20-30 kt. Moisture and
instability will not be a problem for deep convection, and as we
saw yesterday, MLCAPE values in excess of 2000 J/kg in the
presence of little shear can still support quite a bit of
convective activity and some hail threat. One notable difference
was we will not have a sharp low-level focus today, so mid-level
impulses will be key for initiation and organization of
convective clusters, which then could drive themselves more so on
congealed downdrafts. CAMs do hint at these but not seeing any
overly well- defined structures in high temporal solutions or wind
fields that would hint at a a more enhanced wind threat, and that
makes sense. So think that threat is scattered as well as the
hail risk, though a couple larger hail producing storms...to
possibly golf balls...are possible in the region with instability
on the higher end. With true summer PWAT air (1.60-1.90 in.) it
will lead to some efficient rain producers with still limited
storm motion.

All that said, uncertainty on evolution and timing is high, and so
not really screaming a widespread severe weather event, and
somewhat marginal shear too complicates things. Have gone likely
wording for the afternoon and evening, but certainly will not be
storming that entire time in any one area, and more temporal
resolution will likely be able to be added to the forecast today.
Convective chances should ease from west-to-east late this evening
into overnight.

MTF

&&

.LONG TERM...
336 AM CDT

Thursday through Tuesday...

The "cold" front will be progressing through the area Thursday
morning scouring out any early morning rain chances and offering
sun by late morning into the afternoon. Temperatures look to
rebound to around if not a little above 90 based on 850-925mb
temperatures forecast. Dew points will drop some behind the
boundary making it not as humid, but certainly another day added
to the early season hot stretch.

The next very low amplitude impulse is forecast to move east over
the region late Thursday night and early Friday, possibly bringing
a few showers and storms. A slightly better wave is forecast
later Friday, after dark it appears, that brings stronger mid-
level flow with it. This could have some stronger storms mainly
west of the area during the evening. There is uncertainty in cloud
cover and some rain chances Friday afternoon, but if those are not
an issue then 90 again for a high in many areas.

As the zonal flow increases and starts to dig ahead of a trough
later Saturday, storm chances return. The warm advection on
Saturday seems like it could be quite strong, and if we do remain
dry during the day, temperature profiles look like they would
support mid 90s. So going forecast may be a bit cool depending on
timing of system features. The deepening low to our north on
Saturday night has trended more significant in recent global model
solutions, thus bringing a sharper defined cold front through the
area later that night or early Sunday. This could have organized,
probably linear convection along it. Sunday looks like the
coolest day for a good part of the CWA in over a week, but still
with temperatures basically at normal for mid-June.

MTF

&&

.AVIATION...
For the 18Z TAFs...

The main forecast concern today continues to center around the
timing and coverage for thunderstorms to impact the terminals
today and associated impacts.

Scattered thunderstorms are developing across nrn-cntrl IL/IN,
with a second, more organized area of thunderstorms over ern
IA/swrn WI. There is a small gap between the 2 main areas of
thunderstorms, so have updated the initial 12hrs of the forecast
to reflect this thinking. Expect that the trends for storms to
increase in coverage through the afternoon and into the evening.
Have backed off on the idea of more thunder overnight as there
should be a relatively well defined back edge to the thunder as
the mid level impulse driving the wrn area of thunderstorms lifts
to the northeast of the terminals, but there could still be some
sct showers around through the evening. There is the potential for
hail and strong wind gusts with thunderstorms. Mid level winds
are relatively weak, so wind gusts associated with thunderstorms
could be from variable directions. Downburst, divergent wind
signatures have already been observed on radar imagery, so went
with a vrbl wind direction for the tempo group for the initial
round of more sct storms. With the second round of thunder being
more organized, stronger winds gusts should tend to be more
westerly. Brief mvfr/ifr vis is possible with stronger storms but,
prevailing bases should be arnd 4kft.

On the larger scale, the main sfc low is over scntrl Canada with
an associated cold front extending through the upper Missouri
Valley. The bulk of the tsra/shra will be along or ahead of this
front. The cold front is expected to push across the region early
tomorrow morning. Expect conditions to dry out with winds shifting
to nwly. High pressure should build in relatively quickly behind
the front, so winds should be wnwly arnd 10kt following the fropa.

&&

.MARINE...
207 AM CDT

An active weather pattern is likely to continue over the lakes
region into the weekend as several disturbances approach the
region. These disturbances are likely to result in additional
periods of thunderstorms through the period. While some isolated
to scattered storms will be possible this morning, mainly over
southern portions of the lake, it appears that more thunderstorms
will impact the lake later today and tonight, and some of these
storms may produce strong winds in excess of 40 to 50 KT.
Additional periods of storms this weekend may also produce very
gusty and erratic winds on the lake at times.

In addition to the thunderstorm threat over the lake today and
this weekend, it appears that a unseasonably strong area of low
pressure may shift over the Upper Great Lakes region on Sunday.
There is still a large amount of uncertainty in how this storm
system will evolve over the weekend. However, there are some signs
that a potent storm system could produce a period of strong south
to southwest winds on the lake Saturday night into Sunday,
outside of any thunderstorms.

KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 14, 12:16 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1216 PM CDT Wed Jun 14 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151730-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
1216 PM CDT Wed Jun 14 2017 /116 PM EDT Wed Jun 14 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...This Afternoon and Tonight.

WEATHER HAZARDS EXPECTED:
  Elevated Thunderstorm Risk...with an associated:
    Limited Tornado Risk.
    Elevated Hail Risk...up to half dollar size.
    Elevated Thunderstorm Wind Damage Risk...up to 65 MPH.
    Elevated Flooding Risk. Limited Excessive Heat Risk.

DISCUSSION:

Thunderstorm development will continue through the afternoon.
Thunderstorms are likely to be scattered to numerous in coverage,
with a couple periods likely in the afternoon into evening. There is
fairly high uncertainty though on the precise evolution and thus the
coverage of a severe weather threat but development of clusters of
thunderstorms may be favored.

Those storms that do reach severe limits will be capable of
large hail, strong winds, and possible flooding. There is a limited risk
for an isolated tornado. Locations that received the heaviest rainfall
on Tuesday will have a particularly elevated risk of flooding if they
receive heavy rainfall today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Thunderstorm Risk.
Friday...
  Limited Severe Thunderstorm Risk.
Saturday and Sunday...
  Limited Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

Spotters will likely be needed this afternoon|.

GENERAL STORM MOTION OF THE DAY:

Moving to the east and northeast 30 to 35 mph.

&&

LMZ740>745-151730-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1216 PM CDT Wed Jun 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...This Afternoon and Tonight.

  Elevated Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday through Saturday...
  Limited Thunderstorm Risk.
Sunday...
  Limited Thunderstorm Risk.
  Hazardous Conditions for Small Craft are likely.
Tuesday...
  Limited Thunderstorm Risk.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151730-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1216 PM CDT Wed Jun 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...This Afternoon and Tonight.

Elevated Thunderstorm Risk, with some storms capable of wind
gusts
in excess of 35 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Thursday morning, then
periodic
chances Friday through early Sunday, before chances return again
Tuesday.

&&

MDB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Jun 14, 1:11 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
111 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             1 NNE BELVIDERE         42.26N 88.84W
06/14/2017  E1.25 INCH       BOONE              IL   BROADCAST MEDIA

            NEAR STATE ST.

&&

EP
Local storm report, Jun 14, 1:13 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
113 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLOOD            1 NW BELVIDERE          42.26N 88.86W
06/14/2017                   BOONE              IL   LAW ENFORCEMENT

            OFFICER REPORTED ABOUT 1 FOOT OF WATER AT GARDEN DRIVE
            AND RUBY STREET.

&&

EP
Local storm report, Jun 14, 1:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
119 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             NW BELVIDERE            42.26N 88.86W
06/14/2017  E1.00 INCH       BOONE              IL   PUBLIC

            1 INCH HAIL REPORTED NEAR THE WILLIAM GRADY POOL.

&&

EP
Local storm report, Jun 14, 1:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
136 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             1 NE BELVIDERE          42.26N 88.84W
06/14/2017  E1.00 INCH       BOONE              IL   PUBLIC

            1 INCH HAIL REPORTED NEAR NORTH STATE STREET.

&&

EP
Local storm report, Jun 14, 2:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
200 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     4 SW WONDER LAKE        42.33N 88.41W
06/14/2017                   MCHENRY            IL   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR WOODSTOCK AND WONDER LAKE. TREE
            BLOCKING ROAD AT BANFORD AND QUEEN ANNE IN WOODSTOCK AND
            ON THOMPSON NORTH OF ROUTE 120 IN WONDER LAKE.

&&

RC
Local storm report, Jun 14, 2:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
203 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             WOODSTOCK               42.31N 88.44W
06/14/2017  E0.75 INCH       MCHENRY            IL   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED A HALF MILE SOUTH OF ROUTE 14,
            ON DEAN STREET.

&&

EP

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:49 PM CDTSpecial Weather StatementLOTLivingston26 min
Jun 13, 8:03 PM CDTAreal Flood AdvisoryLOTFord, Iroquois, Livingston117 min
Jun 14, 12:15 AM CDTAreal Flood WarningLOTIroquois9 hr
Jun 14, 12:11 PM CDTSevere Thunderstorm WarningLOTBoone, McHenry, Winnebago49 min
Jun 14, 12:43 PM CDTSpecial Weather StatementLOTCook32 min
Jun 14, 12:47 PM CDTSevere Thunderstorm WarningLOTBoone, McHenry43 min
Jun 14, 1:11 PM CDTAreal Flood AdvisoryLOTBoone, McHenry3 hr
Jun 14, 1:14 PM CDTSpecial Marine WarningLOT61 min
Jun 14, 1:28 PM CDTSevere Thunderstorm WarningLOTLake, McHenry47 min
Jun 14, 1:31 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Livingston44 min
Jun 14, 2:10 PM CDTAreal Flood AdvisoryLOTLake, McHenry3 hr
Jun 14, 2:19 PM CDTAreal Flood AdvisoryLOTFord, Iroquois, Kankakee, Livingston3 hr
Jun 14, 2:29 PM CDTSevere Thunderstorm WarningLOTCook32 min
Jun 14, 2:38 PM CDTSpecial Marine WarningLOT82 min
Jun 14, 2:40 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois50 min
Jun 14, 2:40 PM CDTSevere Thunderstorm WarningLOTLake, McHenry35 min
Jun 14, 2:50 PM CDTSevere Thunderstorm WarningLOTIroquois40 min
Jun 14, 3:08 PM CDTAreal Flood AdvisoryLOTLake3 hr
Jun 14, 3:11 PM CDTAreal Flood AdvisoryLOTDeKalb3 hr
Jun 14, 3:16 PM CDTAreal Flood AdvisoryLOTIroquois3 hr
Jun 14, 3:34 PM CDTSevere Thunderstorm WarningLOTCook, Kane, Lake, McHenry31 min
Jun 14, 3:55 PM CDTSpecial Marine WarningLOT95 min
Jun 14, 4:07 PM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston38 min
Jun 14, 4:36 PM CDTAreal Flood AdvisoryLOTBoone, Cook, DeKalb, Kane, Lake, McHenry and 1 more3 hr
Jun 14, 4:36 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane, Kendall, LaSalle39 min
Jun 14, 4:39 PM CDTSevere Thunderstorm WarningLOTGrundy, Kankakee, Kendall, LaSalle, Livingston, Will36 min
Jun 14, 5:03 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Kane, Kendall, Will42 min
Jun 14, 5:13 PM CDTSevere Thunderstorm WarningLOTIroquois35 min
Jun 14, 5:23 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois38 min
Jun 14, 5:28 PM CDTSpecial Marine WarningLOT92 min
Jun 14, 5:56 PM CDTAreal Flood WarningLOTBoone, DeKalb, Kane, McHenry6 hr
Jun 14, 6:16 PM CDTAreal Flood WarningLOTIroquois6 hr
Jun 14, 3:34 PM CDTSevere Thunderstorm WarningLOTJasper41 min
Jun 14, 3:41 PM CDTSevere Thunderstorm WarningLOTBenton, Jasper, Newton64 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.